# SDR DALA1020000662

- Difficulty date: June 26, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM SURFACE CORRODED STA 1640, LBL 2 FWD SIDE AT FASTENER HOLE.  COMPLIED WITH ER/A 483503-14 REV ORIG AT SAA DURING HMV ON N/R CARD 166753.
